# SDR ASAA2017110222401

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 15,148 hours, 4,982 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Condition: Damaged
- Location: Nr 1 Eng Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A NR 1 ENGINE INLET INSPECTION, FOUND THE NR 1 FAN DUCT PANEL WITH A PULLED SCREWS.  ACFT GROUNDED.
